MathSciNet Relay Station
MathSciNet bibliographic data
MR1664129 42B25 (28A78)
Keich, U. On $L^p$ bounds for Kakeya maximal functions and the Minkowski dimension in ${\bf R}^2$. Bull. London Math. Soc. 31 (1999), no. 2, 213–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement